# SDR DALA2019052203262

- Difficulty date: May 21, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,641 hours, 38,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 RUSTED LWR DOOR REELS FITTINGS ON ALL PASSENGER DOORS (FUS). CORRECTIVE ACTION: SUMMARY OF NRC: 00014 LWR DOOR REELS FITTINGS ON ALL PASSENGER DOORS WERE CLEANED/ TREATED AND PAINTED PER ERA 500483-14 SEC.I REV. ORIGINAL.
